MAUDE Adverse Event Report: VYAIRE MEDICAL, INC VELA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL, INC VELA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number VELA CF PLUS,DISS,GRN O2,TYPE K,ENG OVERLAY ACCOUNT NAME
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.However, customer requested an fse (field service engineer) repair.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3: other text: device not returned yet.
 
Event or Problem Description
It was reported to vyaire medical that the vela ventilator had a circuit disconnect alarm back on (b)(6) while on a patient use.Furthermore, there was no patient harm reported associated with this event.Customer confirmed that the unit was replaced by a different ventilator.
 
Additional Manufacturer Narrative
Device evaluation: g3, g6, h2, h3, h6 and h11.Results of investigation: vyaire medical was able to verify the reported issue.The suspect device was not returned for investigation.However, as per work order performed under wo-00179310, it has been noticed that customer is using ex flow sensor for an avea unit with the longer tubes.The flow sensor receptacle is also incorrect.The flow sensor receptacle installed does not go with the unit.The diaphragm had the nipple facing inwards.Field service engineer corrected it all.Removed main board and installed new flow sensor receptacle for the vela unit.Installed new flow sensor.Reconnected main board and reassembled unit.Ran verification.All tests passed required criteria.Unit meets factory specifications.

Brand Name
VELA VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
8477865998
MDR Report Key18026343
Report Number2021710-2023-18323
Device Sequence Number7684561
Product Code CBK
UDI-Device Identifier10846446001501
UDI-Public(01)10846446001501
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K093094
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVELA CF PLUS,DISS,GRN O2,TYPE K,ENG OVERLAY ACCOUNT NAME
Device Catalogue Number16531-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2023
Supplement Date Received by Manufacturer07/16/2024
Initial Report FDA Received Date10/27/2023
Supplement Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown